MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ELECTRODE,ECG,TAB,10/CARD,5000/CS, A

Medline Industries, LP MEDLINE; ELECTRODE,ECG,TAB,10/CARD,5000/CS, A
Catalog Number MDSM616201Z
Medical Device Problem Codes Mechanical Problem (1384); Device Emits Odor (1425)
Health Effect - Clinical Codes Local Reaction (2035); Skin Burning Sensation (4540)
Date of Event 08/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "strong chemical smell and allergic reaction to patients skin also does not stick well.".
 
Additional Manufacturer Narrative
The facility reported the ecg electrodes had a ¿not normal chemical smell¿ when the package was opened, the smell was noticed by the adhesive portion, and the device would leave ¿minor redness on the skin after being applied and a burning sensation after being removed that would resolve within 5 minutes¿ without medical treatment or intervention; the complaint also stated the product ¿does not stick well.¿ medline received 3pk in new condition, opened two packs of electrodes to visually and functionally inspect them, and no abnormalities were noted in regards to the adhesion strength, texture, odor, and appearance of the electrodes reviewed; the vendor checked retained product and noticed nothing unusual with regard to the smell.The complaint was not confirmed, and the samples received worked as intended.No root cause was identified; the vendor stated that correlation with chemical / product smell could not be established, and medline concluded the complaint was not confirmed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ELECTRODE,ECG,TAB,10/CARD,5000/CS, A
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50947304
Report Number1417592-2026-54429
Device Sequence Number16065178
Product Code DRX
UDI-Device Identifier30888277352333
UDI-Public30888277352333
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSM616201Z
Device Lot Number85921100004
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/09/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown